Vol. 13(1). Jan. 2022, No. 12, pp. 122-129.

THE J-GENERALIZED P - K MITTAG-LEFFLER FUNCTION
Vol. 13(1) Jan. 2022, No. 12, pp. 122-129
K. S. GEHLOT, A. BHANDARI

Abstract

We know that the classical Mittag-Leffler function plays an important role as solution of fractional order differential and integral equations. We introduce the j-generalized p - k Mittag-leffler function. Also, we prove some elementary properties and differentiation. Finally, we derive some particular cases.


Full Text (PDF 259 K)